Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking medication for pollen allergy. Dizziness, vomiting followed. Tablet reaction? Diet to follow?

HI SIR,SINCE I HAD A SLIGHT DIZINESS TODAY MORNING & EVEN VOMITED PITHAM KIND OF FLUID,I AM TAKING MEDICINE FOR POLLEN ALLERGY NAMED SINGULAIR ....CN YOU PLS ADVICE ME ,THE REASON FOR THE SAME??? IS IT ANY REACTION OF THAT TABLET WHICH I AM TAKING & WHAT ARE ALL THE DIETS WHICH I SHOULD FOLLOW ?WOUD APPRECIATE UR ADVICE...THANK YOU
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
Hello,

Singulair tablets are usually meant to be taken at night due to the side effects of drowsiness. Occasionally the drowsiness could relate to a feeling of dizziness, but not vomiting unless you had exceeded the dose.

Singulair itself is unlikely to be effective for pollen allergy unless you combine with an antihistamine like fexofenadine.
There is no special diet for pollen allergy; but addition of a nasal spray will help with the symptoms of rhinitis (sneezing, runny nose, white discharge, blockage).

Best Wishes.
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor